Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the transverse vibration of a tube containing flowing fluid


Author: George H. Handelman
Journal: Quart. Appl. Math. 13 (1955), 326-330
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/74256
MathSciNet review: 74256
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Long, Jr., Experimental and theoretical study of transverse vibration of a tube containing flowing fluid, A.S.M.E., Preprint 54-A-22
  • [2] Frithiof I. N. Niordson, Vibrations of a cylindrical tube containing flowing fluid, Trans. Roy. Inst. Tech. Stockholm 1953 (1953), no. 73, 28. MR 0059766
  • [3] Lothar Collatz, Eigenwertprobleme, Chelsea Publishing Co., New York, 1948, p. 305 ff.
  • [4] L. Collatz, Ibid, p. 54
  • [5] L. Collatz, Ibid, p. 84

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/74256
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website